# SDR VNAA0708001

- Difficulty date: August 1, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N259PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7945
- Aircraft time: 7,408 hours, 7,644 cycles
- Engine: Ge CF343B1
- System (JASC): 2710 · Aileron Control System
- Part: Trim System
- Condition: Out Of Limits
- Location: Aileron System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CREW REPORTED ON TAKEOFF ROLL, RECEIVED A RED WARNING MESSAGE INDICATING A TAKEOFF CONFIGURATION.  CREW ABORTED THE TAKEOFF AND RETURNED TO THE GATE WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE AILERON TRIM OUT OF LIMITS FOR TAKEOFF CONFIGURATION.  MAINTENANCE CONFIGURED THE AILERON TRIM WITHIN LIMITS IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  OPS CHECKS GOOD AT THIS TIME.  AIRCRAFT WAS RELEASED FOR SERVICE.
